# SDR IPXA2020051155157

- Difficulty date: April 28, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN "T" FITTING IS CRACKED AT STA. 1341 AND LONGERON 15 L/H.REMOVED, FABRICATED AND REPLACED "T" FITTING AT STA. 1341 AND LONGERON 15 L/H IAW DWG AEA7568 AND SRM 51-31-01.(MINOR)
